# SDR SIMA20160909003

- Difficulty date: September 9, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 37,529 hours, 33,193 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Door Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SERVICE DOOR SHOWED OPEN ON MFD AND EICAS ON T/O ROLL.  HIGH SPEED ABORT AT APPROXIMATELY 100 KTS.  SERVICE DOOR WARNING SYS WRITTEN UP 7 TIMES SINCE 09/01.  PERFORMED HIGH ENERGY STOP INSPECTION IAW AMM 05-50-16.  NO DEFECTS NOTED.  DEFERRED DOOR WARNING SYS, MEL 52-04 AUTH NR 090214-B.  T/S SERVICE DOOR MICRO SWITCH IAW FIM 52-70-00-801-803-A SUSPECTED MICRO SWITCH S7245 BAD, R & R MICRO SWITCH IAW AMM 52-74-01-000-801-A AND  52-74-01-400-801-A, NO FIX, FOUND 2 BROKEN WIRES NEAR CONNECTOR REPAIRED IAW SWPM 20-21-00, OPC GOOD IAW AMM 52-74-01, END.
